# SDR FDEA201806181538

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 83,279 hours, 20,926 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29329
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E COMPARTMENT STA XOS 791 STRINGER CRACKED. REPAIR CARRIED OUT ON LT WING FIXED L/E COMPARTMENT AT STA XOS 791 STRINGER AS PER SRM 57-40-03-2R FIG 201 REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
